# SDR CA140714017

- Difficulty date: July 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182T
- Aircraft time: 324 hours
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 3210 · Main Landing Gear
- Part: Doubler
- Part number: 074164614
- Condition: Failed
- Location: Wheel Fairing
- Part time: 481 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RIGHT MAIN LANDING GEAR WHEEL FAIRING OUTBOARD DOUBLER FAILED AT THE ATTACH BOLT HOLE. THIS ALLOWED THE FAIRING TO CONTACT THE TIRE WHICH ON LANDING CAUSED THE FAIRING TO BE DRAWN UP UNDER THE TIRE AND DESTROYED.
